


default search action
"Periods for Continuous Self-Maps of the Figure-Eight Space."
Jaume Llibre, José Paraños, J. Ángel Rodríguez (2003)
- Jaume Llibre, José Paraños, J. Ángel Rodríguez:
Periods for Continuous Self-Maps of the Figure-Eight Space. Int. J. Bifurc. Chaos 13(7): 1743-1754 (2003)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.